Sorry wasn't sure which area to put this in so mods please move if needed.
I've (in my opinion) been taking too much kratom for a few months now. I initially started taking it so I didn't have to take oxy every day for RLS. (Low dose - 7.5mg per day). I was pretty good about taking my dosage, to be honest, but instead of taking 7.5 because it's a pain to chop them, it was usually either 5 or 10 mg, depending on my symptoms.
Long story short, after a few months of enjoying kratom, I found most days I'd be taking large doses of kratom as well as my oxy dose... so I thought it would be a good idea to try to stop that. Kept waiting, thinking, okay, after the holidays. (When I say large dose, I'm estimating between 20 - 40 g/day. Just trying to be honest). And yes, spread out throughout the day, usually from 3 to 11 pm.
I've never really abused my oxy script (ran out, bought more, etc.) so I was surprised I found myself abusing kratom.
Anyway.. I got really sick this week with a 24-hour bug. Of course, I didn't get to take my standard 20g and I never really recovered from being sick. I thought it might be a good time to taper off kratom, and I would say I cut it back to 10g or so per day.
However, I'm horribly tired. Tired to the point where I can't function. I can't tell if this is part of being sick or part of what might be withdrawal. I'm not sure what to do.
I don't have access to benzos (can you tell I've been reading Reddit?) to make tapering any easier, nor do I want to introduce new drugs to my system when I'm trying to wean off of one.
Any recommendations? The only thing that makes sense to me is to wait until the 9th when my script is due to be filled (I have some now, but not a month's worth), quit kratom cold turkey, and just double up on oxy for a week.
I can't talk to my doc or my family about this, but I'm having a hard time staying awake. Don't know what to do, and angry at myself for ending up here in the first place.
Tell the docor you've been taking herbal supplements and wanted to get your liver enzymes checked.
I've been abusing it everyday with energy drinks. Sometimes my right side feels bloated and gassy. Before I order any more I'm going to get it tested on the 4th when I get insurance. Don't tell the doctor the street name, if you can't pronounce the actual name then just say maeng de. Tell him you have bloating on the right side and you want to get tested for a energy or weight loss supplement you've been taking.
Having been sick on and off since Halloween now, this sounds much more like the flu going around than a kratom issue. That constant fatigue is the give-away. If you find you cannot stay awake and nap when you normally wouldn’t, get checked for the flu.
As to the kratom abuse. Hold off while you’re sick. I have hardly bothered with it for these months and 1) my tolerance hasn’t dropped after all of these breaks and 2) I was too weak to t&w for many days.
Just some thoughts before we blame kratom for everything.
I hope you’re not sick, OF COURSE.
Have a wee bit better day!
You might need a Complete Blood Test to see if any of your Numbers are too Low or High.
Keep us Updated on how your are. I wish you the best.
Life Is Like Teaching Sanskrit To A Pony.
Intelligence is like a river. The deeper it is... the less noise it makes.
Sounds like a combination of being sick and a lower kratom dose. When I used to get really sick and drank 5 cups of strong coffee a day, I would cold turkey off the coffee and in addition to being sick I would just be in bed sleeping all the time. No energy, like you mention.
The dynamic of taking too much Kratom and why you went down that road is more complicated. With your oxy you have accountability with your doc which helps—with kratom you didn’t really have any accountability and ended up escalating your dose. Everyone’s physiology is different—my wife wouldn’t abuse oxy ever because she doesn’t like the way it makes her feel. If kratom really makes you feel great then it could be that it has more of a potential for abuse for you, even though the overall potential for abuse is low when you look at the 100 or so studies that have been done on it. That being said if you take it at those doses it will cause withdrawals if you suddenly stop, which could last for a week depending on your body. Taking anything at super high doses will give withdrawls if you suddenly stop...
I would not quit kratom cold turkey and double up on oxy. Why trade a less addictive drug for a more addictive one? Furthermore you haven’t been given the oxy for a kratom taper, so just stick to it’s prescribed purpose — the rls. I would try to increase your kratom dose back up for a little while to see if it energizes you, and THEN you can initiate a slow taper to get your doses back down to levels that are more reasonable for you. Cold turkey anything, unless you’re talking about illegal hard street drugs than you need to ditch for safety reasons, is not the way go to.
I’m sorry to hear that you’re feeling like crap! Man that’s so hard and you’re probably feeling a little isolated as well. Give us an update when able.